MathSciNet Relay Station
MathSciNet bibliographic data
MR1857111 60H10 (60H20 60H25)
Léandre, Rémi; Mohammed, Salah-Eldin A. Stochastic functional differential equations on manifolds. Probab. Theory Related Fields 121 (2001), no. 1, 117–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement